Truncation-error bounds for the 1-periodic branched continued fraction of special form

  • M.M. Bubniak Ternopil National Economic University, 11 Lvivska str., 46020, Ternopil, Ukraine
Keywords: 1-periodic branched continued fraction of special form, Worpitsky’s criterion, union of parabolic regions
Published online: 2013-12-30

Abstract


Truncation-error bounds for the 1-periodic continued fraction of special form are established at the following conditions: if first element of the fraction belongs to complex plain with the cut ($−\infty;−1/4$] and the sum of modules of other elements is limited by a certain number; if elements belong to their respective parabolic regions or union of that parabolic regions and all their modules, except of the first one, are limited.
Article metrics
PDF downloads: 10
Abstract views: 42
How to Cite
(1)
BubniakM. Truncation-Error Bounds for the 1-Periodic Branched Continued Fraction of Special Form. Carpathian Math. Publ. 2013, 5 (2), 187-195.